MathSciNet Relay Station
MathSciNet bibliographic data
MR1742299 (2000k:65242) 65T60 (42C40 46E35)
Dahmen, Wolfgang; Schneider, Reinhold Wavelets on manifolds. I. Construction and domain decomposition. SIAM J. Math. Anal. 31 (1999), no. 1, 184–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement